Doctor insights on:
I'm in anxiety and mirtazapine. Smtimes , i feel like seizure 1 times and feel like all my body start gettinh very weak somehow, how to treat this?
Need to see physician: Feeling like you may have had a seizure, and feeling very weak all over may be due to many different problems. It's possible your medication is giving you a side effect. Your symptoms need to be diagnosed by a physician. You won't find the answer to your type of problem on the internet. . ...Read more
Seizure is also known as Generalized seizures in adults. A seizure is a symptom in which a person has a convulsion or epileptic attack, usually involving jerking movements of the head, limbs, and rest of the body. It represents abnormal brain function, and can be caused by fever (mainly in young children), by brain infections or tumors, by drug abuse or overdoses, by chemical ...Read more
Is wellbutrin a good antidepressants?can it cause seizure if taken lowest dose? I tried mirtazapine for one month only helped to sleep
Wellbutrin: Is approved for & effectively used to treat depression. It is also used under the name Zyban to help smoking cessation. It can confer some risk of seizure, even at the lowest dose. The best people to determine the safest and most effective treatment for your mood are you & your treating doc. Schedule an appointment to review your tx plan and and discuss risks & benefits in your particular case. ...Read moreSee 1 more doctor answer
I am on concerta 36 mixed with remeron and if i will add willlbutrin does it help in decreasing Adhd??
No! Don't add it!: Wellbutrin is not safe to mix w/ either of those medications. It seriously increases the risk for seizures and you need to ask for an alternative if you suffer depression. It will do nothing specifically for ADHD anyway. Too many medications are a bad thing - be careful. ...Read more
Increase zoloft: Yes, serotonin syndrome with high blood pressure and seizures can be one risk. It is not a good idea to take two SSRI-type medications with similar mechanisms of action. It would be better to raise the dose of zoloft, if it works for you. Zoloft is indicated for just about all anxiety disorders. If zoloft doesn't improve your symptoms, then it would be a good idea to see a specialist to switch. ...Read moreSee 1 more doctor answer
Take 20mg of Celexa a day and 20mg Valium for panic disorder. Doctor added 15mg Remeron. Can Remeron with Celexa cause Serotonin Syndrome?
Yes-watch carefully!: If you have any of these: confusion, hallucination, seizure, extreme changes in blood pressure, increased heart rate, fever, excessive sweating, shivering or shaking, blurred vision, muscle spasm or stiffness, tremor, incoordination, stomach cramp, nausea, vomiting, or diarrhea - call provider ASAP and even consider ER. It can be life-threatening. Before starting, talk about it. Talk Tx can help! ...Read more
I used wellbutrin150mg for 2month only and want to switch to remeron15mg, how to do that correctl?Note that i used remeron 2week only before and stopped it, and other 2week in other time and stopped it.
Lost 15 pounds after stopping remeron in march. Does that seem abnormal. I had gained 20 lbs while on it.
Mirtazepine (remeron) is a noradrenergic/specific serotonergic antidepressant [nassa]. It is used for major depressive d/o, various anxiety disorders, chronic pain, and others. In some, it can help ssri-induced sexual dysfunction & "poop out." it can be sedating and also increase appetite -- good for some ...Read more
- Talk to a doctor live online for free
- Can adderall cause seizures?
- Seizure disorder
- Ask a doctor a question free online
- Can eyelid twitching be an early sign of a seizure?
- Remeron appetite stimulant
- Can a uti cause a seizure?
- Epileptic seizures
- Talk to a psychologist online for free